Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On solutions of differential equations which possess an oscillation theorem


Author: Helen A. Merrill
Journal: Trans. Amer. Math. Soc. 4 (1903), 423-433
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1903-1500652-2
Erratum: Trans. Amer. Math. Soc. 5 (1904), 551.
MathSciNet review: 1500652
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500652-2
Article copyright: © Copyright 1903 American Mathematical Society

American Mathematical Society